PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 64 | 3 | 207-214
Tytuł artykułu

On the increasing solutions of the translation equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let M be a non-empty set endowed with a dense linear order without the smallest and greatest elements. Let (G,+) be a group which has a non-trivial uniquely divisible subgroup. There are given conditions under which every solution F: M×G → M of the translation equation is of the form $F(a,x) = f^{-1}(f(a) + c(x))$ for a ∈ M, x ∈ G with some non-trivial additive function c: G → ℝ and a strictly increasing function f: M → ℝ such that f(M) + c(G) ⊂ f(M). In particular, a problem of J. Tabor is solved.
Rocznik
Tom
64
Numer
3
Strony
207-214
Opis fizyczny
Daty
wydano
1996
otrzymano
1991-11-16
poprawiono
1995-11-08
Twórcy
  • Institute of Mathematics, Pedagogical University of Rzeszów, Rejtana 16a, 35-310 Rzeszów, Poland
Bibliografia
  • [1] U. Abel, Sur les groupes d'itération monotones, Publ. Math. Debrecen 29 (1982), 65-71.
  • [2] J. Aczél, L. Kalmár et J. G. Mikusiński, Sur l'équation de translation, Studia Math. 12 (1951), 112-116.
  • [3] A. Grzegorczyk and J. Tabor, Monotonic solutions of the translation equation, Ann. Polon. Math. 43 (1983), 253-260.
  • [4] J. Tabor, Characterization of mixed iteration groups, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv64z3p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.